• Perez, Jaime Castro (Escuela de Ingenieria y Ciencias Instituto Tecnologico y de Estudios Superiores de Monterrey) ;
  • Montes, Jose Rios (Instituto de Matematicas Universidad Nacional Autonoma de Mexico) ;
  • Sanchez, Gustavo Tapia (Instituto de Ingenieria y Tecnologia Universidad Autonoma de Ciudad Juarez)
  • Received : 2018.02.08
  • Accepted : 2018.09.07
  • Published : 2019.01.31


For $M{\in}R-Mod$, $N{\subseteq}M$ and $L{\in}{\sigma}[M]$ we consider the product $N_ML={\sum}_{f{\in}Hom_R(M,L)}\;f(N)$. A module $N{\in}{\sigma}[M]$ is called an M-multiplication module if for every submodule L of N, there exists a submodule I of M such that $L=I_MN$. We extend some important results given for multiplication modules to M-multiplication modules. As applications we obtain some new results when M is a semiprime Goldie module. In particular we prove that M is a semiprime Goldie module with an essential socle and $N{\in}{\sigma}[M]$ is an M-multiplication module, then N is cyclic, distributive and semisimple module. To prove these results we have had to develop new methods.


  1. D. D. Anderson, Some remarks on multiplication ideals, Math. Japon. 25 (1980), no. 4, 463-469.
  2. D. D. Anderson, Some remarks on multiplication ideals. II, Comm. Algebra 28 (2000), no. 5, 2577-2583.
  3. A. Barnard, Multiplication modules, J. Algebra 71 (1981), no. 1, 174-178.
  4. J. A. Beachy, M-injective modules and prime M-ideals, Comm. Algebra 30 (2002), no. 10, 4649-4676.
  5. L. Bican, P. Jambor, T. Kepka, and P. Nemec, Prime and coprime modules, Fund. Math. 107 (1980), no. 1, 33-45.
  6. J. Castro, M. Medina, and J. Rios, Modules with ascending chain condition on annihilators and Goldie modules, Comm. Algebra 45 (2017), no. 6, 2334-2349.
  7. J. Castro, M. Medina, J. Rios, and A. Zaldivar, On semiprime Goldie modules, Comm. Algebra 44 (2016), no. 11, 4749-4768.
  8. J. Castro, M. Medina, J. Rios, and A. Zaldivar, On the structure of Goldie modules, Comm. Algebra 46 (2018), no. 7, 3112-3126.
  9. J. Castro and J. Rios, Prime submodules and local Gabriel correspondence in ${\sigma}$], Comm. Algebra 40 (2012), no. 1, 213-232.
  10. J. Castro and J. Rios, FBN modules, Comm. Algebra 40 (2012), no. 12, 4604-4616.
  11. J. Castro and J. Rios, Krull dimension and classical Krull dimension of modules, Comm. Algebra 42 (2014), no. 7, 3183-3204.
  12. Z. A. El-Bast and P. F. Smith, Multiplication modules, Comm. Algebra 16 (1988), no. 4, 755-779.
  13. A. G. Naoum, On the ring of endomorphisms of a finitely generated multiplication module, Period. Math. Hungar. 21 (1990), no. 3, 249-255.
  14. F. Raggi, J. Rios, H. Rincon, R. Fernandez-Alonso, and C. Signoret, The lattice structure of preradicals, Comm. Algebra 30 (2002), no. 3, 1533-1544.
  15. P. F. Smith, Some remarks on multiplication modules, Arch. Math. (Basel) 50 (1988), no. 3, 223-235.
  16. B. Stenstrom, Rings of Quotients, Graduate Texts in Mathematics, New York, Springer-Verlag, 1975.
  17. A. A. Tuganbaev, Multiplication modules, J. Math. Sci. (N. Y.) 123 (2004), no. 2, 3839-3905.
  18. N. Vanaja, All finitely generated M-subgenerated modules are extending, Comm. Algebra 24 (1996), no. 2, 543-572.
  19. R. Wisbauer, Foundations of Module and Ring Theory, revised and translated from the 1988 German edition, Algebra, Logic and Applications, 3, Gordon and Breach Science Publishers, Philadelphia, PA, 1991.